# SDR CA050302003

- Difficulty date: February 18, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna U206C
- Aircraft time: 6,458 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Doubler
- Part number: 12120031
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BULKHEAD DOUBLER REINFORCES THE HOLE WHERE THE HORIZONTAL STAB ATTACHES.  DOULBER SPLIT IN TWO THROUGH ANCHOR NUT RIVIT HOLE.  RESULTED IN BULKHEAD STA 209.0 P/N 1212402-2 CRACKING. THIS DOUBLER IS FOUND ON EARLY MODEL.  LATER MODELS HAVE TWO DOUBLERS, ONE IN FRONT AND ONE IN BACK.
